# SDR RRXA991176

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, ATTACH ANGLE, RT W/W AT STA 879, BL 0, WL 16 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW ANGLE IAW DC8 SRM 51-1-4 (PAGE 1);  FABRICATED AND INSTALLED 2 EACH SHIMS WITH BRACKET IAW DC8 SRM 51-1-2 AND 51-1-20 (PAGE 1).  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
